# SDR WX0A2024032231989

- Difficulty date: February 2, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 52,374 hours, 32,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) LH FWD DOOR CUTOUT LOWER SILL BEAM AFT GIRT BAR AREA, CORROSION FOUND AROUND FWD OUTBD AND AFT INBD HOLES. / LH FWD DOOR CUTOUT LOWER SILL BEAM AFT GIRT BAR AREA, FWD OUTBD AND AFT INBD HOLES PERMANENTLY REPAIRED PER SRM 53-11-14-283-005 REV.147. REPAIR CATEGORY B, SEE SRI 53-11-14-205-001 REV.147 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD: 60000FC FROM AIRCRAFT FIRST FLIGHT, SUBSEQUENT INSPECTIONS INTERVALS: TBD, INSPECTION METHOD: TBD. SEE AWS FOR DETAILS. SEE EO E5311-0020 FOR GIRT BAR FITTING INSTALLATION."
